Mostly dead but i have a head full of falling hairs

#1
  1. Where are you from (country)?

  2. How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
    From topix.com

  3. What is your current age, height, weight?
    31, 170cm, 64kg

  4. Do you excercise regularly? If so, what type of excercise?
    Not excessive practice but i walk a lot

  5. What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
    Anything but fast food and soy

  6. Why did you take Finasteride (hair loss, BPH, other)?
    Hair loss

  7. For how long did you take Finasteride (weeks/months/years)?
    6 years not continuous

  8. How old were you, and WHEN (date) did you start Finasteride?
    at age of 25

  9. How old were you when you quit, and WHEN (date) did you quit?
    31!!!

  10. How did you quit (cold turkey or taper off)?
    Cold turkey

  11. What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
    Generic

  12. What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
    1mg daily

  13. How long into your use of Finasteride did you notice the onset of side effects?
    There wasn’t any continuous till i took indian generics

  14. What side effects did you experience while on the drug that have yet to resolve since discontinuation?

Put an X beside all that apply:

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction (But very mild)
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfullness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Depression / Melancholy

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Increased hair loss, i take testocaps
Frequent urination
Lowered body temperature

Other (please explain)
Excessive insomniaaaaaaa and vitamin D deficiency

  1. What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
    Testosterone caps, vitamin E

  2. If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?
    immediately after stopping drug my T levels where higher than normal!!! but now its near the minimum range

  3. Anything not listed in the above questions you’d like to share about your experience with Finasteride?
    Everybody thinks im 26 or 27 but my age is 31, mostly i think about suicide but im kinda religious so the pain is endless and i try to avoid any hard situations
    rather than managing it because im afraid that i react violently:(

  4. Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.

I had thyroid problem (i was hypothyroid) so for more than 3 years i thought its my thyroid!!!, none of doctors knew this side effects are because of finasteride
and they always told me its your thyroid!!! and some said its mentally!!! no need to mention that most of symptoms are the same so i wasn’t suspicious and
most of doctors when they don’t have any answer they say its psychological.
anyway 3 month ago i was tired of this life and tried to research by myself because i had tried almost every thing. i found many strange things about thyroid problems that doctors these days have forgotten!!! and i got sure its not my thyroid, throw away all of drugs i was taking (Citaloperam, levothyroxine, clozapine, and finasteride too) and wen’t to a solo jungle trip for tree days! (i was so desperate and near to kill myself) when i got back checked any side effects of these drugs on internet, and of course i was shocked by this “permanent side effects of finasteride” article. i was mad like hell because of trusting those f**cking stupid docs and trusting those brochures that drug companies put into your 30tabs/boxes small coffins. but know im mostly ashamed of myself. i shouldn’t believe their rotten outdated knowledge. of course there is major difference between developing and developed countries.
guess what, last week i wen’t to find any treatment for my increasing hair fall. A skin clinic. dermatologist told me a new drug has come with no side effects of finasteride. i asked the name of that and he responded: Propecia !!! he told me its different but more expensive. oh god whats happening here.
Sorry for long talk and my poor english

0 Likes

#2

Did you punch the doctor in the face :smiling_imp:

0 Likes

#3

Nope if im gonna punch these freaks i should do this everyday. there is too much of em. how r u. do still suffer from this PFS?

0 Likes

#4

TRY A SHAMPOO THAT HAS THIS INGREDIENT IN IT

:arrow_right: KETOCONAZOLE

I’VE BEEN USING A SHAMPOO WITH THIS INGREDIENT IN IT AND IT HAS HELPED ME WITH MY HAIR LOSS TO HAVE SLOWED DOWN IS DOING A BETTER JOB THAN THE PILL WAS DOING THANKS

ACTUALLY THE REASON WHY I GOT OFF THE PILL AFTER 10 YEARS OF USE IS BECAUSE OF THE SHAMPOO THE SHAMPOO HELP TO READ GROW SOME HAIR AND I SAW POSITIVE SIGNS MY HAIR
GETTING THICKER THAT IS WHY I QUIT TAKING THE PILL AND I’M HERE TODAY CRASHED

THE ONE I USE IS regenepure

NO SODIUM LAURETH SULFATE
Most shampoos use this harsh cleansing agent, which can damage the hair follicle and skin. The RegenePure® brand of shampoos will never contain this damaging agent.

0 Likes

#5

Ok i’ll try to find that. thanx.

0 Likes

#6

Don’t use ketakonzole; it’s a potent anti-androgen. Vanity is what put us all in this fucking nightmare. I suggest you accept that losing hair is a natural, painless process that occurs to 80% of men, and the potential side effects of fucking with your body chemistry are 100000 times worse.

0 Likes

#7

This stuff doesn’t go down to your balls Or your prostate it’s like Shampoo stays on top Head and rinse it off it goes away there’s nothing left on your scalp or inside your body.

NEEDS TO STAY ON TOP OF SCALP FOR 3 TO 5 MINUTES THOUGH

UP TO YOU GUYS I’M HAVING GOOD SUCCESS WITH IT

0 Likes

#8

If it is stopping your body from attacking hair follicles, it is getting into your body. I have also read it has been linked to cancer. Do whatever you want though, I honestly don’t care.

0 Likes

#9

IF IT WASN’T FOR THE SHAMPOO STILL BE TAKING THE PILL I LOOKED INTO THIS PRODUCT AS OF TODAY NOBODY HASN’T GOT ANY CANCER AND THERE’S NO FORM AND NOBODY HAS REPORTED THAT THEY HAVE GOTTEN CANCER FROM THIS SHAMPOO OR THE ACTIVE INGREDIENT THAT’S IN THE SHAMPOO (Shampoo was been on the market since 2009). IF I WOULD’VE KNOWN ABOUT THIS SHAMPOO IN 2009 TODAY I MIGHT’VE BEEN CURED AND A SUPER FULL HEAD OF HAIR (Found out about Shampoo 2012)

Just letting you guys know it’s another option you don’t have to take it but there might be a person that wants to try Propecia because of their hair loss and They might read this Get the shampoo and try it instead

0 Likes

#10

Old thread but don’t listen to this guy I got here from using a ketokonzale shampoo and I’m screwed.

2 Likes